# SDR QXEA2021032800151

- Difficulty date: March 25, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 6,568 hours, 3,878 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEANED COCKPIT DOOR LATCH, OPERATED (OPENED/ CLOSED) SEVERAL TIMES. COCKPIT DOOR NO LONGER DIFFICULT TO OPEN, NO FURTHER DEFECTS NOTED.
